MAUDE Adverse Event Report: AMO UPPSALA AB HEALON GV PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON GV PRO; AID, SURGICAL, VISCOELASTIC
Model Number TG85ML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Zonular Dehiscence (2698)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient experienced torn zonules with an ovd (ophthalmic viscoelastic device) and had to have a vitrectomy.No other information was provided.
 
Additional Manufacturer Narrative
Additional info: additional information was provided and learned the patients outcome.When the patient was discharged on (b)(6) 2022, patient was calm and went directly to another facility for evaluation.The patients date of birth, gender, and weight were provided.No other information was provided.The following sections have been updated accordingly: section a2: age/date of birth: (b)(6) 1942.Section b3: date of event: nov 3, 2022.Section a3: sex/gender: male.Section a4: patient weight: 222 pounds.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: mar.14, 2023.Section h3.Device evaluated manufacturer? yes.Device evaluation: 31 sealed healon gv pro from lot uk31222 were received.Per follow up, customer returned the 31 sealed products due to lost confidence.No suspect product was returned.All returned products were visually inspected and there is no indication that the customer's observation is due to an issue with the healon gv pro product.The customer's report is not confirmed by this investigation and no product defect has been observed, therefore, no probable cause has been determined.Refer to the attached report for further information.Manufacturing record review: per attached dhr summary page provided, no related deviation, ncmr, nc or capa was initiated during the manufacturing process of the reported lot#.All devices meet material, assembly, and performance specifications at the time of product release.Refer to the attached dhr summary page for additional details.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
HEALON GV PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15897651
Report Number3012236936-2022-02965
Device Sequence Number17814941
Product Code LZP
UDI-Device Identifier05050474651654
UDI-Public(01)05050474651654(17)250430(10)UK31222
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberTG85ML
Device Catalogue Number10240014
Device Lot NumberUK31222
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer12/07/2022
04/25/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date12/27/2022
04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight101 KG